# SDR 2015FA0000408

- Difficulty date: August 12, 2015
- Submitted: August 27, 2015
- Operation: General aviation
- Aircraft: N824KB
- Make and model: Cirrus SR22
- Aircraft serial: 4168
- Aircraft time: 218 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 156E061
- Part serial: 42282547
- Condition: Out Of Round
- Location: Lt Mlg
- Part time: 218 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED OF INTERMITTENT LT MAIN WHEEL VIBRATION DURING TAKEOFF.  REMOVED TIRE FROM WHEEL ASSY AND FOUND A 1.4 OZ WEIGHT HAD COME DETACHED FROM THE INNER WALL OF TIRE.  SUSPECT WEIGHT WAS POORLY ATTACHED DUE TO LACK OF ADHESIVE MATERIAL.  AS BEST DETERMINED, THIS DEFECTIVE TIRE WAS PLACED ON ACFT DURING PRODUCTION.
